Erratum: Note of correction: “Laplace approximations to posterior moments and marginal distributions on circles, spheres, and cylinders”

Authors

Errata

This article corrects:

  1. Laplace approximations to posterior moments and marginal distributions on circles, spheres, and cylinders Volume 19, Issue 1, 67–77, Article first published online: March 1991

Abstract

We thank Koffi Eddy Ihou and Adrian M. Peter of Florida Institute of Technology, for bringing the following errors to our attention. The Canadian Journal of Statistics 40: 770–771; 2012 © 2012 Statistical Society of Canada

Abstract

Nous remercions Koffi Eddy Ihou et Adrian M. Peter du Florida Institute of Technology d'avoir porté à notre attention les erreurs suivantes. La revue canadienne de statistique 40: 770–771; 2012 © 2012 Société statistique du Canada

1. INTRODUCTION

  • 1.The third line on page 71 should read:
    equation image
    the first operation was mistaken as +.
  • 2.Equation (2.4) should read:
    equation image
    where equation image is the diagonal matrix with diagonal elements the eigenvalues of equation image and equation image is the confluent hypergeometric function of matrix argument (see Bingham, 1964).
  • 3.Hence (2.5) should read:
    equation image
  • 4.Finally, the last equation on page 71 should read
    equation image

Ancillary